# SDR HNAA0800096

- Difficulty date: February 27, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 31,266 hours, 33,832 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Contactor
- Part number: AJA4N176
- Condition: Damaged
- Location: Start Sys
- Part time: 31,266 hours, 33,832 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING IN EWN, NR 2 SIDE DC BUSS FAULTED AND THERE WAS SOME SMOKE ON NR 2 SIDE.  THE SMOKE WAS FOUND TO BE COMING FROM THE APU.  FOUND THE STARTER GENERATOR OVERHEATED AND APU START CONTACTOR WELDED.  NO DAMAGE FOUND IN THE APU AREA.  REPLACED THE START CONTACTOR K-62 AND INSPECTED WIRING, NO DEFECTS NOTED.
